Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Existence of steady waves for a class of nonlinear dissipative materials


Author: James M. Greenberg
Journal: Quart. Appl. Math. 26 (1968), 27-34
DOI: https://doi.org/10.1090/qam/99869
MathSciNet review: QAM99869
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. D. Coleman, M. E. Gurtin, and I. Herrera R., Arch. Rational Mech. Anal. 19, 1-18 (1965) MR 0175397
  • [2] B. D. Coleman and M. E. Gurtin, Arch. Rational Mech. Anal. 19, 239-265 (1965)
  • [3] B. D. Coleman and M. E. Gurtin, Arch. Rational Mech. Anal. 19, 266-298 (1965)
  • [4] B. D. Coleman and M. E. Gurtin, Arch. Rational Mech. Anal. 19, 317-338 (1965)
  • [5] E. Varley, Arch. Rational Mech. Anal. 19, 215-225 (1965) MR 0177565
  • [6] B. D. Coleman, J. M. Greenberg and M. E. Gurtin, Arch. Rational Mech. Anal. 22, 333-354 (1966) MR 1553482
  • [7] C. -C. Wang and R. M. Bowen, Arch. Rational Mech. Anal. 22, 79-99 (1966) MR 1553481
  • [8] J. Dunwoody, Intl. J. Engng. Sci. 4, 277-287, (1966)
  • [9] A. C. Pipkin, Quart. Appl. Math. XXIII, No. 4, 297-303 (1966)
  • [10] J. M. Greenberg, Arch. Rational Mech. Anal. 24, 1-21 (1967) MR 0205535
  • [11] W. Noll, J. Rational Mech. Anal. 4, 3-81 (1955)


Additional Information

DOI: https://doi.org/10.1090/qam/99869
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society